# SDR QXEA200501255

- Difficulty date: September 18, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 4,766 hours, 4,571 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contactor
- Part number: 10962242
- Part serial: 250
- Condition: Damaged
- Location: Hyd Pump
- Part time: 2,078 hours, 1,979 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 3 HYDRAULIC PUMP CAUTION ILLUMINATED ON TAXI TO GATE.  MAINTENANCE REPLACED DC CONTACTOR K-23 AND RELAY RL4 (P/N M610619-022, QX CODE 6-2431-1-0009).  PERFORMED BLEEDING OF THE NR 3 HYDRAULIC SYSTEM IAW Q400 TASK 29-10-00-870-803.  PERFORMED FUNCTIONAL TEST OF THE NR 3 HYDRAULIC SYSTEM IAW TASK 29-12-00-720-801.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
